# SDR QR9R2023080900004

- Difficulty date: August 9, 2023
- Submitted: August 9, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723549730
- Aircraft time: 3,289 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: MC5475
- Condition: Illuminated
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACTUATOR CAUTION ILLUMINATED IN FLIGHT. ROLL INDICATOR TURNED RED AND THEN BACK TO BLACK. DURING AP TROUBLESHOOTING, FOUND THE YAW SEMA WAS CAUSING THE YAW SAS CB TO TRIP. REMOVED AND REPLACED SEMA ACTUATOR.
